Amitabh Basu
Cited by
Cited by
Understanding deep neural networks with rectified linear units
R Arora, A Basu, P Mianjy, A Mukherjee
arXiv preprint arXiv:1611.01491, 2016
Distributed localization using noisy distance and angle information
A Basu, J Gao, JSB Mitchell, G Sabhnani
Proceedings of the 7th ACM international symposium on Mobile ad hoc …, 2006
Maximal lattice-free convex sets in linear subspaces
A Basu, M Conforti, G Cornuéjols, G Zambelli
Mathematics of Operations Research 35 (3), 704-720, 2010
Geometric algorithms for optimal airspace design and air traffic controller workload balancing
A Basu, JSB Mitchell, GK Sabhnani
Journal of Experimental Algorithmics (JEA) 14, 2.3-2.28, 2010
Security types preserving compilation
G Barthe, A Basu, T Rezk
Verification, Model Checking, and Abstract Interpretation: 5th International …, 2004
Minimal inequalities for an infinite relaxation of integer programs
A Basu, M Conforti, G Cornuéjols, G Zambelli
SIAM Journal on Discrete Mathematics 24 (1), 158-168, 2010
On the relative strength of split, triangle and quadrilateral cuts
A Basu, P Bonami, G Cornuéjols, F Margot
Mathematical Programming 126 (2), 281-314, 2011
A -Slope Theorem for the -Dimensional Infinite Group Relaxation
A Basu, R Hildebrand, M Köppe, M Molinaro
SIAM Journal on Optimization 23 (2), 1021-1040, 2013
Experiments with two-row cuts from degenerate tableaux
A Basu, P Bonami, G Cornuéjols, F Margot
INFORMS Journal on Computing 23 (4), 578-590, 2011
A counterexample to a conjecture of Gomory and Johnson
A Basu, M Conforti, G Cornuéjols, G Zambelli
Mathematical programming 133 (1-2), 25-38, 2012
Unique lifting of integer variables in minimal inequalities
A Basu, M Campêlo, M Conforti, G Cornuéjols, G Zambelli
Mathematical Programming 141, 561-576, 2013
Sparse coding and autoencoders
A Rangamani, A Mukherjee, A Basu, A Arora, T Ganapathi, S Chin, ...
2018 IEEE International Symposium on Information Theory (ISIT), 36-40, 2018
A geometric approach to cut-generating functions
A Basu, M Conforti, M Di Summa
Mathematical Programming 151, 153-189, 2015
Convex sets and minimal sublinear functions
A Basu, G Cornuéjols, G Zambelli
arXiv preprint arXiv:1701.06550, 2017
Equivariant perturbation in Gomory and Johnson's infinite group problem. I. The one-dimensional case
A Basu, R Hildebrand, M Köppe
Mathematics of Operations Research 40 (1), 105-129, 2015
Intersection cuts with infinite split rank
A Basu, G Cornuéjols, F Margot
Mathematics of Operations Research 37 (1), 21-40, 2012
On Chubanov's method for linear programming
A Basu, JAD Loera, M Junod
Informs journal on computing 26 (2), 336-350, 2014
Equivariant perturbation in Gomory and Johnson’s infinite group problem--III: foundations for the k-dimensional case with applications to k= 2
A Basu, R Hildebrand, M Köppe
Mathematical Programming, 1-58, 2014
Light on the infinite group relaxation I: foundations and taxonomy
A Basu, R Hildebrand, M Köppe
4OR 14, 1-40, 2016
Centerpoints: A link between optimization and convex geometry
A Basu, T Oertel
SIAM Journal on Optimization 27 (2), 866-889, 2017
The system can't perform the operation now. Try again later.
Articles 1–20